Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1985, Volume 167, Pages 60–95 (Mi tm2235)  

This article is cited in 3 scientific papers (total in 4 papers)

Continuation of holomorphic mappings along real-analytic hypersurfaces

A. G. Vitushkin, V. V. Ezhov, N. G. Kruzhilin


Full text: PDF file (4786 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1986, 167, 63–102

Bibliographic databases:
UDC: 517.5

Citation: A. G. Vitushkin, V. V. Ezhov, N. G. Kruzhilin, “Continuation of holomorphic mappings along real-analytic hypersurfaces”, Current problems in mathematics. Mathematical analysis, algebra, topology, Collection of articles. Dedicated to academician L. S. Pontryagin on the occasion of his 75th birthday, Trudy Mat. Inst. Steklov., 167, 1985, 60–95; Proc. Steklov Inst. Math., 167 (1986), 63–102

Citation in format AMSBIB
\Bibitem{VitEzhKru85}
\by A.~G.~Vitushkin, V.~V.~Ezhov, N.~G.~Kruzhilin
\paper Continuation of holomorphic mappings along real-analytic hypersurfaces
\inbook Current problems in mathematics. Mathematical analysis, algebra, topology
\bookinfo Collection of articles. Dedicated to academician L.\,S.~Pontryagin on the occasion of his 75th birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1985
\vol 167
\pages 60--95
\mathnet{http://mi.mathnet.ru/tm2235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=804069}
\zmath{https://zbmath.org/?q=an:0575.32011|0593.32008}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1986
\vol 167
\pages 63--102


Linking options:
  • http://mi.mathnet.ru/eng/tm2235
  • http://mi.mathnet.ru/eng/tm/v167/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Vitushkin, “Real-analytic hypersurfaces in complex manifolds”, Russian Math. Surveys, 40:2 (1985), 1–35  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. M. Chirka, “Introduction to the geometry of $CR$-manifolds”, Russian Math. Surveys, 46:1 (1991), 95–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. K. Beloshapka, V. S. Vladimirov, A. A. Gonchar, E. P. Dolzhenko, N. G. Kruzhilin, V. V. Napalkov, P. V. Paramonov, A. G. Sergeev, P. L. Ul'yanov, E. M. Chirka, “Anatolii Georgievich Vitushkin (on his 70th birthday)”, Russian Math. Surveys, 57:1 (2002), 183–190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Isaev A., “Spherical Tube Hypersurfaces”, Spherical Tube Hypersurfaces, Lecture Notes in Mathematics, 2020, 2011, 1–217  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:186
    Full text:67

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021